# SDR SIMA20120928002

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 32,168 hours, 29,806 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3387 THE CREW REPORTED, RECEIVED A BLEED 1 VALVE FAIL DURING CLIMBOUT 17000 DISAPPEARED IN CRUISE REAPPEARED ON DESCENT AT 18700 ICING DURING CLIMBOUT, NO ICE DURING DESCENT.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED SERVICEABLE NUMBER 1 ENGINE BLEED VALVE IAW EMB MM 36-11-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
